1. bookTom 41 (2021): Zeszyt 2 (November 2021)
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
2084-0373
Pierwsze wydanie
16 Apr 2017
Częstotliwość wydawania
2 razy w roku
Języki
Angielski
access type Otwarty dostęp

A Result on Prime Rings with Generalized Derivations

Data publikacji: 06 Sep 2021
Tom & Zeszyt: Tom 41 (2021) - Zeszyt 2 (November 2021)
Zakres stron: 439 - 446
Otrzymano: 01 Sep 2020
Przyjęty: 14 Nov 2020
Informacje o czasopiśmie
License
Format
Czasopismo
eISSN
2084-0373
Pierwsze wydanie
16 Apr 2017
Częstotliwość wydawania
2 razy w roku
Języki
Angielski
Abstract

In this paper we investigate the following result. Let R be a prime ring, Q its symmetric Martindale quotient ring, C its extended centroid, I a nonzero ideal of R. If F and G are the two generalized derivation of R such that (F(xy) + G(yx))n − (xy ∓ yx)n = 0, for all x, yI, then either R is commutative or F (x) = x, G(x) = ∓x for all xR and n = 1.

Keywords

MSC 2010

[1] C. Faith and Y. Utumi, On a new proof of Litoff’s theorem, Acta Math. Acad. Sci. Hungar. 14 (1963) 369–371. https://doi.org/10.1007/BF0189572310.1007/BF01895723 Search in Google Scholar

[2] C.L. Chuang, GPI’s having coe cients in Utumi quotient rings, Proc. Amer. Math. Soc. 103 (1988) 723–728. https://doi.org/10.1090/S0002-9939-1988-0947646-410.1090/S0002-9939-1988-0947646-4 Search in Google Scholar

[3] C. Lanski, An engle condition with derivation, Proc. Amer. Mathp. Soc. 183 (1993) 731–734. https://doi.org/10.1090/S0002-9939-1993-1132851-910.1090/S0002-9939-1993-1132851-9 Search in Google Scholar

[4] I.N. Herstein, Topics in Ring Theory (Univ. of Chicago Press, Chicago, 1969). Search in Google Scholar

[5] K.I. Beidar, W.S. Martindale III and A.V. Mikhalev, Rings with generalized identities, Monographs and Textbooks in Pure and Applied Math. 196 (New York, Marcel Dekker, Inc. 1996). Search in Google Scholar

[6] M.N. Daif and H.E. Bell, Remarks on derivations on semiprime rings, Int. J. Math. Math. Sci. 15 (1992) 205–206. https://doi.org/10.1155/S016117129200025510.1155/S0161171292000255 Search in Google Scholar

[7] N. Jacobson, Structure of Rings, Amer. Math. Soc. Colloq. Pub. 37 (Amer. Math. Soc., Providence, RI, 1964). Search in Google Scholar

[8] S. Khan, F. Shujat and G. Alhendi, A Result on annihilator condition and generalized derivations of prime rings, J.P. Journal of Alg. Num. Th. Appl. 43 (2019) 101–110. https://doi.org/10.17654/NT04302010110.17654/NT043020101 Search in Google Scholar

[9] S. Huang and B. Davvaz, Generalized derivations of rings and Banach algebras, Comm. Algebra 41 (2013) 1188–1194. https://doi.org/10.1080/00927872.2011.64204310.1080/00927872.2011.642043 Search in Google Scholar

[10] T.S. Erickson, W.S. Martindale III and J.M. Osborn, Prime non-associative algebras, Pacific J. Math. 60 (1975) 49–63. https://doi.org/10.2140/pjm.1975.60.4910.2140/pjm.1975.60.49 Search in Google Scholar

[11] T.K. Lee, Semiprime rings with differential identites, Bull. Inst. Math. Acad. Sinica 20 (1992) 27–38. Search in Google Scholar

[12] T.K. Lee, Generalized derivations of left faithful rings, Comm. Algebra 27 (8) (1999) 4057–4073. https://doi.org/10.1080/0092787990882668210.1080/00927879908826682 Search in Google Scholar

[13] V.K. Kharchenko, Differential identity of prime rings, Algebra and Logic 17 (1978) 155–168. https://doi.org/10.1007/BF0167011510.1007/BF01670115 Search in Google Scholar

[14] V. De Filippis and S. Huang, Generalized derivations on semi prime rings, Bull. Korean Math. Soc. 48 (6) (2011) 1253–1259. https://doi.org/10.4134/BKMS.2011.48.6.125310.4134/BKMS.2011.48.6.1253 Search in Google Scholar

[15] W.S. Martindale III, Prime rings satisfying a generalized polynomial identity, J. Algebra 12 (1972) 576–584. https://doi.org/10.1016/0021-8693(69)90029-510.1016/0021-8693(69)90029-5 Search in Google Scholar

Polecane artykuły z Trend MD

Zaplanuj zdalną konferencję ze Sciendo